# SDR UALA2012081004356

- Difficulty date: August 9, 2012
- Submitted: August 10, 2012
- Operation: Air carrier
- Aircraft: N549UA
- Make and model: Boeing 757222
- Aircraft serial: 25397
- Aircraft time: 78,004 hours, 22,519 cycles
- Engine: Pwa PW2037
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Pilot Valve
- Condition: Failed
- Location: Bleed
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ENGINE DUCT PRESSURES SPLIT DURING CRUISE WITH ISOLATION VALVE CLOSED AND BLEED SWITCH SELECTED ON.  RECORD DUCT PRESSURES.  LOCKED CLOSED RIGHT ENGINE HIGH STAGE VALVE AND REMOVED ELECTRICAL CONNECTOR FROM HIGH STAGE CONTROLLER.   REMOVED AND REPLACED 14TH STAGE PILOT VALVE, RAN ENGINES, NO BLEED PRESSURE SPLIT AT IDLE OR CRUISE POWER SETTINGS.  FOUND HIGH PRESSURE BLEED ON LEFT ENGINE NOT SWITCHING OVER, NO DEFECTS ON RT BLEEDS.
